# SDR CA951211014

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Knob
- Part number: 1367
- Condition: Seized
- Location: Nr 2 Altimeter
- Part time: 39,526 hours
- Component: Dynamicair, 57024929001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ALTIMETER #2 SETTING KNOB WAS SEIZED. REPLACED.
